# SDR UIEA2012111500528

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 44,850 hours, 7,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS7
- Part serial: 81755
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON UPPER DECK INOPERATIVE AT BS 410, 587, 550.   R & R EMERGENCY BATTERY POWER SUPPLY M 5170. OPS CHECKED OK IAW AMM 33-51-04.
